# SDR DALA1125525531

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 433 Lbl 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT STA 433-LBL 63 UPPER SURFACE HAS CORROSION, AS MARKED. REMOVED SUPPORT ANGLE IAW SRM 51-40-02.  FABRICATED SUPPORT ANGLE ON STAM TRAVELER T11/878440.  LOCATED AND DRILLED SUPPORT ANGLE IAW SRM 51-490-08. TREATED, PRIMED AND TOP COATED SUPPORT ANGLE IAW SRM 51-20-01, 51-20-10 INSTALLED SUPPORT ANGLE IAW SRM 51-40-02. RETAIN FOR RECORDS.
